Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 4, 2011, 10:20 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 10:20 PM CDT (03:20 UTC)
- Expired
- Jul 4, 2011, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 74 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 10:32 PM CDT | TSTM WND GST 43 | Valentine, NE | |
| Jul 4, 10:35 PM CDT | TSTM WND GST 40 | 28 S Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1969 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS53 KLBF 050320
SVRLBF
NEC017-031-103-050400-
/O.NEW.KLBF.SV.W.0200.110705T0320Z-110705T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT/1000 PM MDT/
* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF VALENTINE TO 7 MILES NORTHWEST OF
BROWNLEE...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALENTINE NATIONAL WILDLIFE REFUGE AND VALENTINE AROUND 1025 PM
CDT.
HIGHWAY 83 CROSSING GOOSE CREEK AROUND 1030 PM CDT.
SMITH FALLS STATE PARK AROUND 1045 PM CDT.
SPARKS AROUND 1050 PM CDT.
MOON LAKE AROUND 1100 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 12 MILE MARKER 10...HIGHWAY 20 MILE MARKER 210...WOOD LAKE
AND HIGHWAY 12 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4237 10000 4239 10103 4259 10107 4301 10089
4300 9993
TIME...MOT...LOC 0320Z 270DEG 29KT 4294 10059 4238 10066
WIND...HAIL 60MPH <.75IN
$$
TAYLOR2 follow-up statements
635
WWUS53 KLBF 050345
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 PM CDT MON JUL 4 2011
NEC017-031-103-050400-
/O.CON.KLBF.SV.W.0200.000000T0000Z-110705T0400Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
1045 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1100
PM CDT/1000 PM MDT/...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SMITH FALLS STATE PARK TO 5 MILES EAST OF HIGHWAY 83 CROSSING
GOOSE CREEK...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SPARKS AROUND 1050 PM CDT.
MOON LAKE AROUND 1100 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WOOD LAKE
AND HIGHWAY 12 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4237 10000 4239 10103 4259 10107 4301 10089
4300 9993
TIME...MOT...LOC 0345Z 270DEG 29KT 4294 10031 4238 10038
WIND...HAIL 60MPH <.75IN
$$
TAYLOR164
WWUS53 KLBF 050402
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 PM CDT MON JUL 4 2011
NEC017-031-103-050412-
/O.EXP.KLBF.SV.W.0200.000000T0000Z-110705T0400Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
1102 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4237 10000 4239 10103 4259 10107 4301 10089
4300 9993
TIME...MOT...LOC 0345Z 270DEG 29KT 4294 10031 4238 10038
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:39 PM CDT, 6 hours 41 minutes earlier.
Area forecast discussion, Jul 4, 3:39 PM CDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT MON JUL 4 2011 .SYNOPSIS... H5 ANALYSIS FROM THIS MORNING...INDICATING A LARGE AREA OF HIGH PRESSURE ACROSS THE CENTRAL ROCKIES WITH A TROUGH EXTENDING FROM THE SRN GREAT LAKES SSWD INTO THE OZARKS. WV IMAGERY INDICATING NUMEROUS EMBEDDED WAVES ACROSS THE ROCKIES EXTENDING FROM AZ TO WY. AT THE SURFACE...A TROUGH OF LOW PRESSURE EXTENDED FROM WEST OF SIDNEY TO EASTERN ND. EAST OF THIS FEATURE...WINDS WERE SERLY WITH DEW POINTS IN THE UPPER 60S/LWR 70S. AFTERNOON READINGS WERE IN THE 80S EAST OF THE TROUGH...WITH SOME 90S NOTED WEST OF THIS FEATURE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY NIGHT...MAIN FORECASTING CHALLENGE IS TSRA CHANCES/FRONTAL TIMING OVER THE NEXT 36 HOURS. FOR TONIGHT...ONGOING FORECAST GENERALLY ON TRACK WITH THE BEST PRECIPITATION CHANCES ALONG THE FRONTAL BOUNDARY IN THE NORTHERN CWA. AS OF 230 PM CDT...SOME TSRA INITIATION IS TAKING PLACE OVER THE HIGHER TERRAIN OF EASTERN WYOMING NORTH AND WEST OF CHEYENNE. STEERING WINDS ARE FAIRLY SLOW THIS AFTERNOON...SO CONVECTION OVR ERN WYOMING STILL A LONG WAY FROM MOVG INTO THE LBF CWA. BASED ON THE LOCATION AND FORWARD SPEED OF THE EASTERNMOST CELLS...ACTIVITY SHOULD STAY OUT OF THE FORECAST AREA UNTIL 00Z. THOUGH NOT HIGHLY PROBABLE AT THIS JUNCTURE...ANY STORMS WHICH DE DEVELOP IN THE CWA ARE EXPECTED TO GO UP ACROSS THE CENTRAL PANHANDLE...WHERE LOW LEVEL SURFACE CONVERGENCE IS PRESENT ...BULK SHEAR IS 30 TO 40 KTS SO SOME SUPERCELLS ARE POSSIBLE...PARTICULARLY OVER THE NORTH CENTRAL CWA THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND GIVEN THE SLOW MOVEMENT OF THUNDERSTORMS...HEAVY RAIN MAY BE A FACTOR THIS EVENING AS WELL. MAIN AREA OF CONCERN ATTM IS NORTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...AND NORTH OF HIGHWAY 97 FROM DUNNING TO ERICSON. SOUTH OF THIS LINE...CAP STRENGTH INCREASES...SHEAR WEAKENS...AND AVAILABLE CAPE DECREASES QUICKLY...SO SEVERE THREAT IS MUCH LOWER. HOWEVER...STILL CANT IGNORE THE LOW LEVEL JET LATER TONIGHT WHICH EXTENDS ACROSS THE WESTERN CWA OVERNIGHT. WITH THIS IN MIND...WILL RETAIN LOW ISOLATED THUNDERSTORM CHANCES. FOR TUESDAY AND TUESDAY NIGHT...A FRONTAL BOUNDARY WILL SLIDE THROUGH THE FORECAST AREA...SHIFTING THE FOCUS FOR TSRA DEVELOPMENT AND THE THREAT FOR SEVERE STORMS SOUTH AND EAST. ATTM IT IS HARD TO DETERMINE WHERE AND HOW FAR SOUTH THE BOUNDARY WILL BE TOMORROW AFTERNOON BASED ON CONVECTION TONIGHT. BOTH THE GFS AND NAM SOLN HAVE THIS FRONT ALONG THE KANSAS/NEBR BORDER BY 00Z WEDS...WHICH WOULD BE FAVORABLE FOR TSRA DEVELOPMENT IN OUR SRN CWA. MOISTURE...INSTABILITY AND SHEAR WILL BE PREVALENT ACROSS MOST OF THE FORECAST AREA WITH THE SEVERE THREAT CARRYING OVER TO TUESDAY EVENING. WEDNESDAY AND THURSDAY...THE FRONTAL BOUNDARY WILL PUSH SOUTH AND WEST OF THE AREA...GIVING US SOME QUIET CONDITIONS FOR WEDNESDAY AND WEDNESDAY NIGHT. THE FRONT LIFTS EAST FOR THURSDAY...INCREASING PRECIPITATION CHANCES ACROSS WESTERN NEBRASKA THURSDAY NIGHT. LONG TERM...FRIDAY THROUGH MONDAY...NORTHERN STREAM WILL REMAIN ACTIVE ACROSS THE NRN CONUS/SRN CANADA DURING THE PERIOD WITH HIGH PRESSURE ANCHORED OVER THE SRN PLAINS. AN UPPER LEVEL TROUGH WILL TRACK ALONG THE US/CANADIAN BORDER SATURDAY...FORCING A FRONTAL BOUNDARY INTO NRN NEBRASKA. DECIDED TO INCREASE POP CHANCES FOR SUNDAY THROUGH MONDAY...MAINLY OVER NORTHERN NEBRASKA...AS THIS FEATURE IS PROGGED TO MEANDER ACROSS THE CENTRAL PLAINS BEFORE LIFTING NORTH ON MONDAY. AS FOR TEMPERATURES...TRENDED THEM TOWARD THE MEDIAN MEN GUIDANCE AS THE OPERATIONAL MEX GUIDANCE WAS ON THE HIGH SIDE OF TEMPERATURES. THIS EQUATED TO UPPER 80S/AROUND 90 VERSUS THE MID 90S ADVERTISED BY THE OPERATIONAL MEX NUMBERS. && AVIATION... VFR CONDITIONS TO PREVAIL EARLY IN THE TAF FORECAST PERIOD...FOLLOWED BY THE POTENTIAL FOR THUNDERSTORMS...THEN POSSIBLY MVFR OR LOWER CEILINGS. AS FOR THUNDER CHANCES...MODELS HAVE SLOWED THE ONSET OF PRECIPITATION UNTIL LATER THIS EVENING WHEN FORCING INCREASES WITH THE ARRIVAL OF BOTH A COLD FRONT AND THE INFLUENCE OF A MID LEVEL PASSING WAVE. THE MODEL SOLUTIONS ALSO AGREE THAT THE MAJORITY OF THE STORMS WILL REMAIN NORTH OF THE FORECAST AREA. HOWEVER GIVEN THE PROXIMITY OF THE UPPER LEVEL WAVE/COLD FRONT COMBO AND MODERATE TO STRONG INSTABILITY WITHIN THE ATMOSPHERE TO THAT OF THE VTN TERMINAL...FELT THAT A PROB30 GROUP WAS NEEDED FOR THE POTENTIAL OF STORMS. FURTHER SOUTH AT THE LBF TERMINAL...THE ATMOSPHERE LOOKS TO REMAIN STRONGLY CAPPED GREATLY LIMITING STORM CHANCES. OTHERWISE STORMS SHOULD DEVELOP INTO A COMPLEX ACROSS SOUTH DAKOTA...ALLOWING FOR THE POTENTIAL OF SHOWERS AND/OR STRATUS AT VTN. ONLY INCLUDED SCT020 AT 12Z FOR THE TERMINAL AS CONFIDENCE IS LOW...BUT FURTHER UPDATES MAY NEED TO CHANGE TO BKN OR OVC AND THUS INTRODUCE MVFR. FOR LBF...THERE ARE SUBTLE HINTS THAT LOW STRATUS OR EVEN FOG MAY RETURN TOMORROW MORNING. SOUTHEASTERLY FLOW AND A MOIST BL WILL BE IN PLACE...SO FOG IS POSSIBLE. HOWEVER...THE FRONTAL TIMING...INFLUENCE FROM NORTHERN CONVECTION...AND SLIGHTLY STRONGER SURFACE WINDS COULD HAMPER FOG/STRATUS DEVELOPMENT. WITH LOWER CONFIDENCE...WILL SUGGEST SCT020 AT THE LBF TERMINAL FOR NOW...BUT THIS MAY NEED TO BE ADJUSTED FURTHER. && HYDROLOGY... THE NORTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO SHOW A SLOW DOWNWARD TREND AS IRRIGATION DEMANDS INCREASE AND SNOW MELT SLOWS OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER. IN RESPONSE...KINGSLEY DAM HAS DECREASED FLOWS OUT OF LAKE MCCONAUGHY SLIGHTLY. THE NORTH PLATTE RIVER AT LISCO HAS ALREADY LOWERED BELOW FLOOD STAGE...WITH THE PLATTE CHANNEL AT BRADY EXPECTED TO LOWER BELOW FLOOD STAGE EARLY THIS WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION AND HYDROLOGY...JACOBS SYNOPSIS...NEAR AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 4, 3:41 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT MON JUL 4 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-052045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CDT MON JUL 4 2011 /241 PM MDT MON JUL 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHERN NEBRASKA LATE THIS EVENING ALONG A COLD FRONT ENTERING THE STATE. THE AREA OF CONCERN IS NORTH OF A LINE FROM O'NEILL TO ELLSWORTH. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MUCH OF WESTERN NEBRASKA ON TUESDAY ALONG A STALLED OUT FRONTAL BOUNDARY. AGAIN THE MAIN THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION THUNDERSTORMS WILL HAVE A SLOW STORM MOVEMENT AND WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE WILL BE CAPABLE OF HEAVY RAIN. AN ACTIVE WEATHER PATTERN WILL KEEP THE CHANCE FOR THUNDERSTORMS IN THE FORECAST OVER WESTERN NEBRASKA THROUGH THE END OF THE WEEK. AT THIS TIME NO WIDESPREAD OUTBREAK OF SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jul 4, 7:28 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT MON JUL 4 2011 NEZ004-022-050115- GARDEN NE-SHERIDAN NE- 628 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND NORTHWESTERN GARDEN COUNTIES UNTIL 715 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLSWORTH TO 6 MILES SOUTH OF TRALNOR LAKE...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... ELLSWORTH AROUND 640 PM MDT. KENNEDY LAKE AROUND 645 PM MDT. CRESCENT LAKE NWR AROUND 710 PM MDT. JERRY LAKE...BRITTON LAKE AND DEER LAKE AROUND 715 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jul 4, 8:20 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 820 PM CDT MON JUL 4 2011 NEZ004-050200- SHERIDAN NE- 720 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN COUNTY UNTIL 800 PM MDT... AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKESIDE...OR 25 MILES EAST OF ALLIANCE... MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... ELLSWORTH AROUND 740 PM MDT. KENNEDY LAKE AROUND 745 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jul 4, 8:28 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 828 PM CDT MON JUL 4 2011 NEZ094-050215- WESTERN CHERRY NE- 728 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 815 PM MDT... AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF HIGHWAY 61 CROSSING THE SNAKE RIVER...OR 24 MILES SOUTHEAST OF GORDON...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 740 PM MDT. INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AROUND 800 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jul 4, 9:14 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 37 SSW MERRIMAN 42.43N 101.98W
07/04/2011 E0.50 INCH CHERRY NE PUBLIC
SEVERAL RESIDENTS 35 TO 40 SOUTH OF MERRIMAN REPORTED PEA
TO ONE HALF INCH HAIL
&&
JSWEETLocal storm report, Jul 4, 9:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 18 NNE ELLSWORTH 42.30N 102.15W
07/04/2011 E1.00 INCH SHERIDAN NE PUBLIC
&&
JSWEETLocal storm report, Jul 4, 10:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST MULLEN 42.04N 101.04W
07/04/2011 E60 MPH HOOKER NE LAW ENFORCEMENT
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:53 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 37 min |
| Jul 4, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| Jul 4, 9:47 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 4, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 51 min |
| Jul 5, 3:03 PM CDT | Flash Flood Watch | LBF | Chase, Deuel, Frontier, Garden, Hayes, Keith and 2 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.